# SDR RNT2001F00000

- Difficulty date: October 18, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N8150A
- Make and model: Piper PA-28-181
- Aircraft serial: 288090228
- Engine: Lyc O360*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 62061002
- Condition: Cracked
- Location: Wing
- Part time: 6,499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER SEVERELY CRACKED UNDER WING WALK AREA OF WING.  TOP SKIN WAS OK.  AREA WAS CONSIDERABLY WEAKENED AND WOULD DEFLECT UPON ENTERING OR EXITING THE AIRCRAFT.
